advertisement
Question
Posted by: Lin | 2011/10/06

Panamor

I''ve gained a bit of weight the past couple of months, withou much change in my diet. However much I exercise, the weight won''t come off. A few months back I''ve started taking Panamor 50 to relieve sciatic inflammation. I''ve read that anti-inflammatory medication can cause unexplained weight gain. Could this be the cause?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Lin

I doubt if the Panamor is to blame, unless your weight gain was sudden or rapid or if you're urinating less than usual or not at all - If this is the case you should see your doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/10/07

Hi Lin

I doubt if the Panamor is to blame, unless your weight gain was sudden or rapid or if you're urinating less than usual or not at all - If this is the case you should see your doctor.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement